# SDR ASAA2018091926170

- Difficulty date: August 24, 2018
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 45,573 hours, 13,761 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 147A57143
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN RIGHT HAND SIDE STRAP IS CORRODED STA 1018 - 1024 AT RBL 24. GROUNDED - YES. REMOVED AND REPLACE MAIN CABIN STRAP AT FS 1018-1024 RBL 24 P/N 147A571483 IAW SRM 51-40-02 AND DWG 147A5700 FOUND TO BE BEYOND ALLOWABLE LIMITS REF SRM 53-70-51.
